On the spectral analysis of a quadratic pencil of Sturm–Liouville operators
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1292-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a1,
author = {G. Sh. Guseinov},
title = {On the spectral analysis of a quadratic pencil of {Sturm{\textendash}Liouville} operators},
journal = {Doklady Akademii Nauk},
pages = {1292--1296},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a1/}
}
G. Sh. Guseinov. On the spectral analysis of a quadratic pencil of Sturm–Liouville operators. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1292-1296. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a1/